Journal of Nonlinear Mathematical Physics

Volume 2, Issue 3-4, September 1995, Pages 283 - 291

Determining Equations and Differential Constraints

Authors
Oleg V. KAPTSOV
Corresponding Author
Oleg V. KAPTSOV
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1995.2.3-4.8How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
2 - 3
Pages
283 - 291
Publication Date
2006/12
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1995.2.3-4.8How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Oleg V. KAPTSOV
PY  - 2006
DA  - 2006/12
TI  - Determining Equations and Differential Constraints
JO  - Journal of Nonlinear Mathematical Physics
SP  - 283
EP  - 291
VL  - 2
IS  - 3-4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1995.2.3-4.8
DO  - https://doi.org/10.2991/jnmp.1995.2.3-4.8
ID  - KAPTSOV2006
ER  -